# SDR 159PL0024

- Difficulty date: December 31, 2002
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N159PL
- Make and model: Boeing 737242
- Aircraft serial: 21186
- Aircraft time: 56,341 hours, 50,910 cycles
- System (JASC): 2210 · Autopilot System
- Part: Solenoid
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Elev. channel auto pilot disengaged during flight.  Elev. "B" PCU solenoid Inop.  MEL Elev channel per MEL 22-1, Control No. 12-31-001, Class B.
